# SDR UIEA2021020300205

- Difficulty date: February 3, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,455 hours, 17,051 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321307006
- Part serial: 62597
- Condition: Inoperative
- Location: Apu Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU DOOR ACTUATOR INOP( TRANSFERRED TO MDDR 141848 PER B-767 DDG 49-15-01-01A, CAT C, DATE DUE 13FEB21.(M) PROCEDURES COMPLIED WITH. PLACARDS INSTALLED.  06FEB, AMS, LP 1301568, ITEM M5: REMOVED AND REPLACED APU INLET DOOR ACTUATOR IAW AMM 49-15-06, OPS CHECK SATISFIED. CLOSED MDDR 141848. T/I: JP 08:22. )
